Generalized iterated function systems, multifunctions and Cantor sets
2009 (English)In: Annales Polonici Mathematici, ISSN 0066-2216, E-ISSN 1730-6272, Vol. 96, no 1, 25-41 p.Article in journal (Refereed) Published
Using a construction similar to an iterated function system, but withfunctions changing at each step of iteration, we provide a natural example of a continuous one-parameter family of holomorphic functions of infinitely many variables. This family is parametrized by the compact space of positive integer sequences of prescribed growth and hence it can also be viewed as a parametric description of a trivial analytic multifunction.
Place, publisher, year, edition, pages
Warsaw: IM PAN , 2009. Vol. 96, no 1, 25-41 p.
holomorphic mappings, analytic multifunctions, set-valued functions, affine contractions, iterations, generalized Cantor sets
IdentifiersURN: urn:nbn:se:uu:diva-104373DOI: 10.4064/ap96-1-2ISI: 000271321900002OAI: oai:DiVA.org:uu-104373DiVA: diva2:219714